EconPapers    
Economics at your fingertips  
 

Complete Controllability of Impulsive Fractional Linear Time-Invariant Systems with Delay

Xian-Feng Zhou, Song Liu and Wei Jiang

Abstract and Applied Analysis, 2013, vol. 2013, 1-7

Abstract:

Some flaws on impulsive fractional differential equations (systems) have been found. This paper is concerned with the complete controllability of impulsive fractional linear time-invariant dynamical systems with delay. The criteria on the controllability of the system, which is sufficient and necessary, are established by constructing suitable control inputs. Two examples are provided to illustrate the obtained results.

Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/374938.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/374938.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:374938

DOI: 10.1155/2013/374938

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:374938